advertisement
Question
Posted by: | 2018/09/19

Night sweats

Good day. I'm on but iterate 2 month, must go for my new injection but I'm wondering if night sweats are a symptom or side effect of the injection. Because ever since I started it I had night sweats. It starts as soon as I fall asleep. It's very irritating and I don't know what to do to help it. I just want to know if it's caused by the injection.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc
- 2018/09/20

This is not a usual side effect of the injection. Night sweats may be caused by thryoid problems, TB or other infections. Perhaps you need to have these checked out.


Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement